American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 90 found      Go to page: 1 2 3

[61] Ara Basmajian. The stable neighborhood theorem and lengths of closed geodesics . Proc. Amer. Math. Soc. 119 (1993) 217-224. MR 1152271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Cristián U. Sánchez. The invariant of Chen-Nagano on flag manifolds . Proc. Amer. Math. Soc. 118 (1993) 1237-1242. MR 1163336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] J. E. D’Atri. The long-time behavior of geodesics in certain left-invariant metrics . Proc. Amer. Math. Soc. 116 (1992) 813-817. MR 1145417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Keith Burns. The flat strip theorem fails for surfaces with no conjugate points . Proc. Amer. Math. Soc. 115 (1992) 199-206. MR 1093593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] P. D. Smith and Deane Yang. Removing point singularities of Riemannian manifolds . Trans. Amer. Math. Soc. 333 (1992) 203-219. MR 1052910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Ara Basmajian. Generalizing the hyperbolic collar lemma . Bull. Amer. Math. Soc. 27 (1992) 154-158. MR 1145576.
Abstract, references, and article information   
View Article: PDF

[67] Felix Albrecht and I. D. Berg. Geodesics in Euclidean space with analytic obstacle . Proc. Amer. Math. Soc. 113 (1991) 201-207. MR 1077783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Leonid Polterovich. The second Birkhoff theorem for optical Hamiltonian systems . Proc. Amer. Math. Soc. 113 (1991) 513-516. MR 1043418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] T. N. Bailey and M. G. Eastwood. Conformal circles and parametrizations of curves in conformal manifolds . Proc. Amer. Math. Soc. 108 (1990) 215-221. MR 994771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Viktor Schroeder. A cusp closing theorem . Proc. Amer. Math. Soc. 106 (1989) 797-802. MR 957267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Steven Zelditch. Splitting of geodesics in homology classes . Proc. Amer. Math. Soc. 105 (1989) 1015-1019. MR 946640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Anders Linnér. Some properties of the curve straightening flow in the plane . Trans. Amer. Math. Soc. 314 (1989) 605-618. MR 989580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Tetsuo Ukai. The visibility axiom on a Hadamard manifold whose geodesic flow is of Anosov type . Proc. Amer. Math. Soc. 104 (1988) 577-583. MR 962831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Marc Burger. Asymptotics of small eigenvalues of Riemann surfaces. Bull. Amer. Math. Soc. 18 (1988) 39-40. MR 919656.
Abstract, references, and article information   
View Article: PDF

[75] J. F. Torres Lopera. Geodesics and conformal transformations of Heisenberg-Reiter spaces . Trans. Amer. Math. Soc. 306 (1988) 489-498. MR 933303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Abbas M. Faridi and E. L. Schucking. Geodesics and deformed spheres . Proc. Amer. Math. Soc. 100 (1987) 522-525. MR 891157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Gregory J. Galloway. Compact Lorentzian manifolds without closed nonspacelike geodesics . Proc. Amer. Math. Soc. 98 (1986) 119-123. MR 848888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Atsushi Katsuda and Toshikazu Sunada. Homology of closed geodesics in certain Riemannian manifolds . Proc. Amer. Math. Soc. 96 (1986) 657-660. MR 826498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] W. Vannini and J. H. Rubinstein. Symmetric cut loci in Riemannian manifolds . Proc. Amer. Math. Soc. 94 (1985) 317-320. MR 784185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Gregory J. Galloway. Closed timelike geodesics . Trans. Amer. Math. Soc. 285 (1984) 379-388. MR 748844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] J. E. D’Atri and Yan Da Zhao. Geodesics and Jacobi fields in bounded homogeneous domains . Proc. Amer. Math. Soc. 89 (1983) 55-61. MR 706511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Philip Hartman. Remarks on geodesics . Proc. Amer. Math. Soc. 89 (1983) 467-472. MR 715868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Christopher B. Croke. On the volume of metric balls . Proc. Amer. Math. Soc. 88 (1983) 660-664. MR 702295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Claude LeBrun. Spaces of complex null geodesics in complex-Riemannian geometry . Trans. Amer. Math. Soc. 278 (1983) 209-231. MR 697071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Troels Jørgensen. Simple geodesics on Riemann surfaces . Proc. Amer. Math. Soc. 86 (1982) 120-122. MR 663879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Alan F. Beardon. Lie products, closed geodesics and Fuchsian groups . Proc. Amer. Math. Soc. 85 (1982) 87-90. MR 647904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Burton Randol. The length spectrum of a Riemann surface is always of unbounded multiplicity . Proc. Amer. Math. Soc. 78 (1980) 455-456. MR 553396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Donald Everett Richmond. Geodesics on surfaces of genus zero with knobs . Trans. Amer. Math. Soc. 30 (1928) 49-62. MR 1501421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Harold Marston Morse. A fundamental class of geodesics on any closed surface of genus greater than one . Trans. Amer. Math. Soc. 26 (1924) 25-60. MR 1501263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Harold Marston Morse. Recurrent geodesics on a surface of negative curvature . Trans. Amer. Math. Soc. 22 (1921) 84-100. MR 1501161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 90 found      Go to page: 1 2 3